# SDR UALA2012082304723

- Difficulty date: August 21, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 56,453 hours, 15,818 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L NOT ARMING CORRECTLY.  CHECKED NR 3 ENTRY DOOR OPERATION AND ARMING AND DISARMING.  DOOR FOUND TO OPERATE NORMALLY.  CLEANED DEBRIS FROM DOOR ARMING AREA, DOOR OPS CHECKS NORMAL.
